Addendum on the equation $aX^4-bY^2=2$

Volume 137 / 2009

S. Akhtari, A. Togbé, P. G. Walsh Acta Arithmetica 137 (2009), 199-202 MSC: 11D41, 11B39. DOI: 10.4064/aa137-3-1

Authors

  • S. AkhtariDepartment of Mathematics, Jeffery Hall
    Queens University
    99 University Avenue
    Kingston, Ontario, Canada, K7L 3N6
    e-mail
  • A. TogbéDepartment of Mathematics
    Purdue University North Central
    1401 S. U.S. 421
    Westville, IN 46391, U.S.A.
    e-mail
  • P. G. WalshDepartment of Mathematics
    University of Ottawa
    585 King Edward St.
    Ottawa, Ontario, Canada, K1N 6N5
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image